MAUDE Adverse Event Report: VENT LAB LLC VENTLAB; AIRFLOW PEDIATRIC RESUSCITATOR WITH INTEGRATED MANOMETER

VENT LAB LLC VENTLAB; AIRFLOW PEDIATRIC RESUSCITATOR WITH INTEGRATED MANOMETER
Model Number AF2142MC
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported: air was not flowing through the bag, the respiratory therapist (rt) put water into [the bag] to test it; water leaked out of the lower portion of the bag.This resulted in delay in treatment as they had to open up another bag; however, there was no reported injury.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation; however, the reporter provided photographic/videographic evidence; analysis of the photographic evidence did not confirm the complaint as reported.The device history record for lot 533733 was reviewed and the product was produced according to product specifications.All information reasonably known as of 12 sep 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
VENTLAB
Common Device Name
AIRFLOW PEDIATRIC RESUSCITATOR WITH INTEGRATED MANOMETER
Manufacturer (Section D)
VENT LAB LLC
2710 northridge dr. nw,
suite a
grand rapids MI
Manufacturer (Section G)
SUN MED FOR VENT LAB LLC
2710 northridge dr. nw,
suite a
grand rapids MI
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key23045531
Report Number1314417-2025-00070
Device Sequence Number13177322
Product Code BTM
UDI-Device Identifier10889483081181
UDI-Public(01)10889483081181(10)533733(17)300130(11)250130
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF2142MC
Device Lot Number533733
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown